# SDR BJNA991202

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 106056340
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

AFTER DEPARTING IND, PILOT NOTICED LOW 'A' SYSTEM HYDRAULIC QTY.  SOON AFTER LOW PRESSURE OF NR 1 HYD PUMP 'A' SYSTEM MASTER CAUTION WARNING FOLLOWED BY NR 2 HYD PUMP 'A' SYSTEM MASTER CAUTION WARNING..  CREW IMPLEMENTED QHR PROCEDURE AND LANDED AT STL.  UPON INSPECTION ON GROUND, NR 1 ENGINE 'A' PUMP PRESSURE LINE WAS EXCESSIVELY CHAFED.  NR 1 ENGINE 'A' PUMP PRESSURE LINE WAS REPLACED.  AIRCRAFT WAS REPOSITIONED TO EKO WITHOUT FURTHER PROBLEMS.  (M)
